# SDR YENA2024041600561

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ENGINE - PW1133GA-JM - ESN P772428 - LOW OIL PRESSURE / IFSD - REPAIR WORKSCOPE. (CONSIDERED A MAJOR REPAIR)
